MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC EPIDURAL CATHETERIZATION SET; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL LLC EPIDURAL CATHETERIZATION SET; ANESTHESIA CONDUCTION CATHETER
Model Number IPN920778
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
It was reported that: incident occurred on (b)(6) 2022 whilst giving birth procedure.The connection of the catheter was checked prior to insert in the patient.All was fine.During insertion in the patient a liquid leak was observed.There was no consequence for the patient but another insertion of catheter was performed.
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer reported the catheter was leaking.The customer returned one snaplock assembly and one epidural catheter.The returned components were received connected together.The returned components were visually examined with and without magnification.Visual examination of the returned snaplock assembly revealed the snaplock appears typical with no observed defects or anomalies.Visual examination of the returned catheter revealed that the catheter also appears typical with no observed defects or anomalies.Functional inspection was performed on the returned sample.A functional leak test was performed using the returned catheter and snaplock assembly with the lab leak tester.The proximal end of the catheter was inserted into the snaplock assembly until it bottomed out and the components were locked.The catheter was confirmed to be secured by tugging gently.The components were then connected to the lab leak tester and the pressure was increased to 10 psi to establish flow.The distal end of the catheter was then capped off and the pressure was increased to 25 psi for 30 seconds.No leak was observed.A device history record review was performed on the epidural catheter with no relevant findings.A corrective action is not required at this time as there were no functional issues found with the returned sample.The reported complaint of the catheter leaking could not be confirmed based on the sample received.A device history record review was performed on the epidural catheter with no evidence to suggest a manufacturing related issue.The returned catheter passed a leak test.There were no functional issues found with the returned sample.No further action is required at this time.

Brand Name
EPIDURAL CATHETERIZATION SET
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15477269
Report Number3006425876-2022-00841
Device Sequence Number6005874
Product Code BSO
UDI-Device Identifier30801902126420
UDI-Public30801902126420
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberIPN920778
Device Catalogue NumberJC-05400-E
Device Lot Number71F22F1932
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Supplement Date Received by Manufacturer10/25/2022
12/12/2022
Initial Report FDA Received Date09/24/2022
Supplement Report FDA Received Date11/02/2022
12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale